# SDR AALA20010932

- Difficulty date: April 19, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N517AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49494
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT CUSP CORRODED AT STATION 1094.  CUT OUT CORRODED SECTION OF CUSP AND INSTALLED DOUBLER REPAI PER SRM 53-01 FIG 4.  (M)
